Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the adjunction mapping of very ample vector bundles of corank one


Authors: Antonio Lanteri, Marino Palleschi and Andrew J. Sommese
Journal: Trans. Amer. Math. Soc. 356 (2004), 2307-2324
MSC (2000): Primary 14F05, 14N30, 14C20; Secondary 14J40
Published electronically: October 6, 2003
MathSciNet review: 2048519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal{E}$ be a very ample vector bundle of rank $n-1$ over a smooth complex projective variety $X$ of dimension $n\geq 3$. The structure of $(X,\mathcal{E})$ being known when $\kappa (K_{X} + \det \mathcal{E}) \leq 0$, we investigate the structure of the adjunction mapping when $0 < \kappa (K_{X} + \det \mathcal{E}) < n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F05, 14N30, 14C20, 14J40

Retrieve articles in all journals with MSC (2000): 14F05, 14N30, 14C20, 14J40


Additional Information

Antonio Lanteri
Affiliation: Dipartimento di Matematica “F. Enriques”, Università, Via C. Saldini 50, I-20133 Milano, Italy
Email: lanteri@mat.unimi.it

Marino Palleschi
Affiliation: Dipartimento di Matematica “F. Enriques”, Università, Via C. Saldini 50, I-20133 Milano, Italy
Email: palleschi@mat.unimi.it

Andrew J. Sommese
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556-4618
Email: sommese@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03278-1
PII: S 0002-9947(03)03278-1
Keywords: Vector bundle (very ample), adjunction mapping
Received by editor(s): July 10, 2001
Received by editor(s) in revised form: October 22, 2002
Published electronically: October 6, 2003
Dedicated: To the memory of Meeyoung Kim
Article copyright: © Copyright 2003 American Mathematical Society